# SDR SWAA2021120349008

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PANEL 532GB HAS FRETTING CORROSION AT RING MATTING SURFACE. ; / [01] REMOVED CORROSION IAW B737 SRM; 57-20-01-2R-1. REPAIR 1; [02] VERIFIED STEP 1 C/W; [03] EVALUATED MATERIAL LOSS ON PANEL 532GB; LOSS OF .009. MAX ALLOWABLE IS .020. WITHIN LIMITS IAW B737 SRM 57-20-01-2R-1. REPAIR 1. AAR TOOL #21461. CAL DUE 08/11/22.; [04] FLAP PEENED BLENDED AREAS ON PANEL 532GB IAW B737 SRM 57-20-01-2R -1. REPAIR 1; [05] VERIFIED STEPS 3 AND 4 C/W  OK TO TREAT AND PRIME; [06] TREATED BLENDED AREAS ON PANEL 532GB IAW B737 SRM 57-20-01-2R-1. REPAIR 1.; [07] COMPLETED REPAIR OF PANEL 532GB IAW SRM 57-20-01-1 REPAIR 1. ALL STEPS 1-7 COMPLETE.; [08] VOIDING OK TO PRIME ON STEP 5 PER SRM 57-20-01-2R-1 STEP 4K  ALL WORK C/W AUDIT C/W
